Publication

Conditionally complete sponges: New results on generalized lattices

Gronde ,van de, J. & Hesselink, W. H., Mar-2019, In : Indagationes mathematicae-New series. 30, 2, p. 265-287

Research output: Contribution to journalArticleAcademicpeer-review

APA

Gronde ,van de, J., & Hesselink, W. H. (2019). Conditionally complete sponges: New results on generalized lattices. Indagationes mathematicae-New series, 30(2), 265-287. https://doi.org/10.1016/j.indag.2018.11.004

Author

Gronde ,van de, Jasper ; Hesselink, W H. / Conditionally complete sponges : New results on generalized lattices. In: Indagationes mathematicae-New series. 2019 ; Vol. 30, No. 2. pp. 265-287.

Harvard

Gronde ,van de, J & Hesselink, WH 2019, 'Conditionally complete sponges: New results on generalized lattices' Indagationes mathematicae-New series, vol. 30, no. 2, pp. 265-287. https://doi.org/10.1016/j.indag.2018.11.004

Standard

Conditionally complete sponges : New results on generalized lattices. / Gronde ,van de, Jasper; Hesselink, W H.

In: Indagationes mathematicae-New series, Vol. 30, No. 2, 03.2019, p. 265-287.

Research output: Contribution to journalArticleAcademicpeer-review

Vancouver

Gronde ,van de J, Hesselink WH. Conditionally complete sponges: New results on generalized lattices. Indagationes mathematicae-New series. 2019 Mar;30(2):265-287. https://doi.org/10.1016/j.indag.2018.11.004


BibTeX

@article{6ced0ba616cf40488bcc20e8009433c5,
title = "Conditionally complete sponges: New results on generalized lattices",
author = "{Gronde ,van de}, Jasper and Hesselink, {W H}",
year = "2019",
month = "3",
doi = "10.1016/j.indag.2018.11.004",
language = "English",
volume = "30",
pages = "265--287",
journal = "Indagationes mathematicae-New series",
issn = "0019-3577",
publisher = "ELSEVIER SCIENCE BV",
number = "2",

}

RIS

TY - JOUR

T1 - Conditionally complete sponges

T2 - New results on generalized lattices

AU - Gronde ,van de, Jasper

AU - Hesselink, W H

PY - 2019/3

Y1 - 2019/3

U2 - 10.1016/j.indag.2018.11.004

DO - 10.1016/j.indag.2018.11.004

M3 - Article

VL - 30

SP - 265

EP - 287

JO - Indagationes mathematicae-New series

JF - Indagationes mathematicae-New series

SN - 0019-3577

IS - 2

ER -

ID: 72080763